# SDR MALA010622

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: HC716H9025000
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Found during C-Check, #1 Engine nose Cowl Fwd Bulkhead has one stiffenrer cracked (32).  Maintenance replaced #32 Stiffener PN HC716H9025-000, #1 Engine Nose Cowl IAW BAe SRM 54-10-11.
